Alert archive / Oregon / Tornado Warnings in 2006
Tornado Warning 1, NWS Pendleton, OR
NWS Pendleton, OR issued this tornado warning at May 19, 2006, 3:51 PM PDT for Morrow County, Oregon. It was in force for 39 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2006, 3:51 PM PDT (22:51 UTC)
- Expired
- May 19, 2006, 4:30 PM PDT
- In force
- 39 min
- Issued by
- NWS Pendleton, OR
- Area
- Counties, with a storm outline in the text
County Morrow County, OR
The radar
The Pendleton radar (KPDT), 77 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:54 PM PDT | HAIL 0.75 | Boardman, OR | PENNY SIZED HAIL REPORTED. |
| May 19, 4:00 PM PDT | TSTM WND DMG | 10 Sw Boardman, OR | DOWNBURST SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION. NATIONAL WEATHER SERVICE SERVICE ASSMT. |
| May 19, 4:00 PM PDT | TSTM WND DMG | 10 Sw Boardman, OR | POSSIBLE TORNADO SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION. |
| May 19, 4:00 PM PDT | TSTM WND GST 117 | 10 Sw Boardman, OR | MEASURED AT COAL PLANT 102G117 MPH. EXTENSIVE DAMAGE AROUND PLANT. |
| May 19, 4:00 PM PDT | TSTM WND GST 117 | Boardman, OR | MEASURED AT COAL PLANT 102G117 MPH. EXTENSIVE DAMAGE AROUND PLANT. |
| May 19, 4:00 PM PDT | HAIL 1.75 | 10 Sw Boardman, OR | AT COAL PLANT |
| May 19, 4:00 PM PDT | TORNADO | 10 Sw Boardman, OR | POSSIBLE TORNADO SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION. |
| May 19, 4:30 PM PDT | TSTM WND GST 40 | N Boardman, OR | |
| May 19, 4:30 PM PDT | HAIL 0.25 | N Boardman, OR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:23 PM PDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS56 KPDT 192251 TORPDT ORC049-192330- /O.NEW.KPDT.TO.W.0001.060519T2251Z-060519T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PENDLETON OR 351 PM PDT FRI MAY 19 2006 THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN MORROW COUNTY IN NORTHEAST OREGON * UNTIL 430 PM PDT * AT 347 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES SOUTHWEST OF BOARDMAN...OR ABOUT 28 MILES WEST OF HERMISTON... MOVING NORTH AT 25 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... BOARDMAN BY 405 PM PDT THIS INCLUDES INTERSTATE 84 BETWEEN MILE MARKERS 156 AND 164. THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THE TORNADO...TAKE COVER IMMEDIATELY. LAT...LON 4571 11994 4563 11977 4585 11969 4583 11989 $$
2 follow-up statements
000 WWUS56 KPDT 192307 SVSPDT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 407 PM PDT FRI MAY 19 2006 ORC049-192330- /O.CON.KPDT.TO.W.0001.000000T0000Z-060519T2330Z/ MORROW OR- 407 PM PDT FRI MAY 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR NORTHWESTERN MORROW COUNTY... AT 405 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 5 MILES EAST OF BOARDMAN...OR ABOUT 25 MILES WEST OF HERMISTON...MOVING NORTHEAST AT 25 MPH. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM PDT FRIDAY EVENING FOR NORTHEASTERN OREGON AND SOUTHEASTERN WASHINGTON. LAT...LON 4571 11994 4563 11977 4585 11969 4583 11989 $$ 78
000 WWUS56 KPDT 192324 SVSPDT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 423 PM PDT FRI MAY 19 2006 ORC049-192333- /O.EXP.KPDT.TO.W.0001.000000T0000Z-060519T2330Z/ MORROW OR- 423 PM PDT FRI MAY 19 2006 ...THE TORNADO WARNING FOR NORTHWESTERN MORROW COUNTY EXPIRES AT 430 PM PDT... THE TORNADIC CIRCULATION HAS WEAKENED AND THE THREAT FOR TORNADOES HAS DIMINISHED. A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWEST MORROW COUNTY UNTIL 445 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM PDT FRIDAY EVENING FOR NORTHEASTERN OREGON AND SOUTHEASTERN WASHINGTON. LAT...LON 4571 11994 4563 11977 4585 11969 4583 11989 $$ 78
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this tornado warning went out at May 19, 2:20 PM PDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 19, 2:20 PM PDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
220 PM PDT FRI MAY 19 2006
.SHORT TERM...LATEST RADAR WAS SHOWING CONVECTION FIRING ACROSS
CENTRAL AND EASTERN OREGON WITH SEVERE WEATHER ACROSS BOTH AREAS.
DAYTIME HEATING OVER EASTERN OREGON AND WITH THE APPROACH OF A
STRONG UPPER LEVEL JET OVER CENTRAL OREGON...BOTH WERE HELPING TO
PRODUCE AREAS OF THUNDERSTORMS WHICH IS EXPECTED TO CONTINUE INTO
THE EVENING. THUS A TSTORM WATCH BOX IS IN EFFECT UNTIL 04Z ACROSS
THE ENTIRE AREA FOR LARGE HAIL AND DAMAGING WINDS. AFTER SUNSET THE
STORMS SHOULD WEAKEN. HOWEVER...WITH AN INTENSE LOW PRESSURE SYSTEM
OFF THE N CA COAST TONIGHT AND SATURDAY...EXPECT SHOWERS TO CONTINUE
WITH ANOTHER ROUND OF CONVECTION EXPECTED FOR SATURDAY AFTERNOON
ALTHO IT SHOULD BE LESS STRONG. IN ADDITION...COOLER AIR SHOULD
FILTER INTO THE REGION AND AFTERNOON TEMPERATURES WILL BE
NOTICEABLY COOLER. LITTLE CHANGE IS EXPECTED SUNDAY AS THE LOW
PRESSURE SYSTEM DRIFTS TOWARD THE COAST PUMPING MOISTURE NORTH AND
INTO THE TWO STATE AREA INCREASING PCPN CHANCES ONCE AGAIN.
.LONG TERM...MONDAY THROUGH FRIDAY...AN UNSETTLED WEATHER PATTERN
WILL PERSIST THROUGH THE EXTENDED PERIOD WITH AN UPPER TROUGH
LINGERING OFF THE COAST. THIS WILL KEEP A MOIST AND SOMEWHAT
UNSTABLE SOUTHERLY FLOW OVER THE REGION ON MONDAY...WHICH WILL
GRADUALLY BECOME MORE SOUTHWEST TO WEST AND LESS UNSTABLE AS THE
WEEK PROGRESSES. AT FIRST THE SOUTHERLY FLOW ON MONDAY WILL KEEP THE
ATMOSPHERE UNSTABLE...BUT THEN TEMPERATURES WILL COOL DOWN WITH
MAINLY JUST SHOWERS AFTER MONDAY AS THE FLOW BEING MORE WESTERLY
RATHER THAN SOUTHERLY. WILL KEEP A MENTION OF A SLIGHT CHANCE TO
CHANCE OF SHOWERS EACH DAY IN THE FORECAST THROUGH NEXT FRIDAY. WILL
ALSO A MENTION OF A SLIGHT CHANCE OF THUNDERSTORMS FOR MONDAY.
TEMPERATURES WILL COOL DOWN TO NEAR NORMAL BY FRIDAY. 88
&&
.AVIATION...ACTIVE CONDITIONS WITH THUNDERSTORMS ALL OVER THE PLACE
THIS EVENING. THE THUNDERSTORMS WILL BE MAINLY CONCENTRATED ALONG
TWEB ROUTE 368 FROM KDLS-KRDM-KLKV AND TAF SITES KRDM...KDLS AND
KYKM THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE
INTO THE OTHER TAF SITES AND TWEB ROUTES THIS EVENING. BRIEF HEAVY
RAIN AND/OR HAIL MAY CAUSE CONDITIONS TO BECOME MVFR OR IFR AT
TIMES. IN ADDITION STRONG GUSTY WINDS TO 40 MPH ARE POSSIBLE IN THE
VICINITY OF ANY THUNDERSTORMS. THE THUNDERSTORMS WILL DECREASE IN
COVERAGE AND INTENSITY AROUND DUSK THIS EVENING. CONDITIONS WILL
IMPROVE ON SATURDAY...BUT THERE WILL STILL BE SHOWERS AND ISOLATED
THUNDERSTORMS POSSIBLE. 88
&&
.HYDROLOGY...HYDROLOGY...SNOWMELT CONTINUES ACROSS THE HIGHER
ELEVATIONS...GENERATING HIGH WATER LEVELS ACROSS MOST AREAS. A FLOOD
WARNING IS IN EFFECT FOR THE NACHES RIVER NEAR NACHES AND NEAR
CLIFFDELL. HAVE A CONCERN ABOUT RAINFALL ON TOP OF SNOWMELT RISES
ACROSS PORTIONS OF FAR EASTERN OREGON. THE IMNAHA RIVER IS FORECAST
TO REACH FLOOD STAGE BY LATE FRIDAY NIGHT...AND ANY RAINFALL IN THE
THE RIVER BASIN COULD ADD TO THE RISE. THUS...HAVE UPGRADED TO A
FLOOD WARNING FOR THE IMNAHA RIVER AT IMNAHA. WILL ALSO HAVE TO
MONITOR THE GRANDE RONDE RIVER AT TROY...ALTHOUGH SIGNIFICANT
FLOODING IS NOT EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 58 78 54 76 / 50 30 30 30
ALW 61 80 56 79 / 50 30 30 30
PSC 61 84 54 81 / 40 20 20 20
YKM 58 78 54 79 / 40 20 20 30
HRI 58 82 53 81 / 40 20 20 20
ELN 54 76 53 73 / 40 30 20 30
RDM 49 72 47 71 / 50 30 30 40
LGD 54 75 52 75 / 50 30 30 30
5J0 52 76 50 77 / 50 30 30 30
DLS 56 78 55 77 / 50 20 20 30
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...SEVERE THUNDERSTORM WATCH FOR ALL ZONES UNTIL 9 PM THIS EVENING
...FLOOD WARNING FOR THE IMNAHA RIVER AT IMNAHA IN WALLOWA
COUNTY (ORC063).
WA...SEVERE THUNDERSTORM WATCH FOR ALL ZONES UNTIL 9 PM THIS EVENING
...FLOOD WARNING FOR THE NACHES RIVER NEAR NACHES AND NEAR
CLIFFDELL IN YAKIMA COUNTY (WAC077).
&&
TI:RGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/88/88Hazardous weather outlook, May 19, 2:45 PM PDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
245 PM PDT FRI MAY 19 2006
WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-201200-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
245 PM PDT FRI MAY 19 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SLIGHT RISK FOR SEVERE THUNDERSTORMS
LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS
OF WASHINGTON, NORTHWEST BLUE MOUNTAINS, LOWER COLUMBIA BASIN OF
OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
THE BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND SOUTHERN
GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
THUNDERSTORMS
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, EAST SLOPES OF THE
CENTRAL CASCADES OF WASHINGTON, EAST SLOPES OF THE SOUTHERN
CASCADES OF WASHINGTON, KITTITAS VALLEY, YAKIMA VALLEY, EASTERN
COLUMBIA RIVER GORGE OF OREGON, NORTH CENTRAL OREGON, CENTRAL
OREGON
FLOOD WARNING
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, WALLOWA COUNTY
SEVERE THUNDERSTORM WATCH 364 IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR ALL OF CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH
CENTRAL AND SOUTHEAST WASHINGTON FOR LARGE HAIL AND DAMAGING WINDS.
MOIST SOUTHERLY FLOW...ALONG WITH AN UNSTABLE ATMOSPHERE AND
FAVORABLE WINDS IN THE LOWER AND MIDDLE LEVELS OF THE ATMOSPHERE
WILL CREATE AN ENVIRONMENT CONDUCIVE FOR THE FORMATION OF
THUNDERSTORMS THIS AFTERNOON AND EVENING. ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF EASTERN OREGON
AND SOUTHEAST WASHINGTON...WITH THE STRONGER STORMS ARE
CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO
ONE INCH IN DIAMETER...AND LOCALLY HEAVY RAIN.
UNSEASONABLY WARM TEMPERATURES HAVE RESULTED IN RAPID SNOWMELT AT
HIGHER ELEVATIONS...CREATING HIGH WATER CONDITIONS ACROSS THE
VALLEY RIVER BASINS IN CENTRAL WASHINGTON AND EASTERN OREGON. A
FLOOD WARNING IS IN EFFECT FOR THE NACHES AND IMNAHA RIVERS. REFER
TO PDXFLWPDT WGUS76 KPDT FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
FLOOD WARNING THROUGH SUNDAY
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, WALLOWA COUNTY
THUNDERSTORMS SATURDAY
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL OREGON, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE BLUE MOUNTAINS OF
OREGON, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN WHEELER AND SOUTHERN GILLIAM
COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
THE NEXT IN A SERIES OF WAVES WILL CROSS THE REGION...BRINGING
ANOTHER ROUND OF THUNDERSTORMS. THE STORMS ARE NOT EXPECTED TO
BECOME STRONG OR SEVERE. SNOWMELT FLOODING WILL CONTINUE ALONG THE
NACHES AND IMNAHA RIVERS THROUGH SUNDAY. EXPECT UNSETTLED WEATHER TO
LINGER THROUGH EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING FOR
LARGE HAIL AND DAMAGING WINDS.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.In the hours before
Local storm report, May 19, 12:29 PM PDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1229 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 1 N LA GRANDE 45.32N 118.09W
05/19/2006 E0.25 INCH UNION OR TRAINED SPOTTER
PEA SIZE HAIL...1/2 INCH RAIN IN 20 MINUTES
&&
RCLocal storm report, May 19, 12:48 PM PDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1248 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HAIL LA GRANDE 45.33N 118.09W
05/19/2006 E1.00 INCH UNION OR PUBLIC
&&
RCLocal storm report, May 19, 2:16 PM PDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
216 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL MAUPIN 45.18N 121.08W
05/19/2006 E0.75 INCH WASCO OR PUBLIC
&&
JASLocal storm report, May 19, 3:00 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
300 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND GST 4 NNW GRASS VALLEY 45.42N 120.81W
05/19/2006 E70 MPH SHERMAN OR TRAINED SPOTTER
TREE BRANCHES DOWN. POWER OUTAGE.
&&
JASLocal storm report, May 19, 3:35 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
335 PM PDT FRI MAY 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL TOLLGATE 45.77N 118.08W
05/19/2006 E0.75 INCH UMATILLA OR PUBLIC
TOLLGATE STORE REPORTED HAIL UP TO PENNY SIZE THAT
COVERED THE GROUND. RAINFALL AMOUNTS HEAVY BUT AMOUNT
UNKNOWN. NEARBY TRAINED SPOTTER UM-12 REPORTED 1 INCH OF
RAIN IN 1/2 HOUR. WINDS WERE GUSTY BUT WIND NOT SEVERE OR
DAMAGING.
&&
RCLOUTThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 5:40 PM PDT | Severe Thunderstorm Warning | PDT | Deschutes | 65 min |
| May 19, 12:08 PM PDT | Severe Thunderstorm Warning | PDT | Union | 67 min |
| May 19, 12:49 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla | 40 min |
| May 19, 1:53 PM PDT | Severe Thunderstorm Warning | PDT | Wasco | 47 min |
| May 19, 1:55 PM PDT | Severe Thunderstorm Warning | PDT | Wallowa | 65 min |
| May 19, 2:25 PM PDT | Severe Thunderstorm Warning | PDT | Sherman | 65 min |
| May 19, 2:25 PM PDT | Severe Thunderstorm Warning | PDT | Sherman | 65 min |
| May 19, 2:52 PM PDT | Severe Thunderstorm Warning | PDT | Gilliam | 53 min |
| May 19, 3:40 PM PDT | Severe Thunderstorm Warning | PDT | Morrow | 65 min |
| May 19, 4:11 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla | 64 min |
Nearby
Tornado Warnings in Oregon, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.